# SDR AALA201802129075

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 1,396 hours, 538 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPER ACCUMULATOR PRESSURE LOW. 1500 PSI AT 50F. SERVICED THE R2 DOOR DAMPER ACCUMULATOR IAW AMM 52-10-00.
